# SDR AALA981783

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 870-874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND KEEL BEAM CUT OUT WEB CRACKED FORWARD SIDE LEFT CUT OUT 15 INCHES UP.  REPAIRED CRACKED WEB PER SRM 53-10-2 FIG 4, WEB CRACKED ALL THE WAY THROUGH.  NO STOP DRILL.  (M)
